# SDR SCNA20230512146

- Difficulty date: April 19, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 147A8540U7
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00222: L2 MOP SEAL HAS AREAS OF CORROSION (MARKED). - - - RESOLUTION: EVALUATED CORROSION ON MOP SEAT L2 FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED MOP SEAL PER B737-800 SRM 51-40-02-0G AND DWG #147A8501 REV B. SRM REF 53-70-15-1A-1. CAUSE OF CORROSION:  MOISTURE.
